A degree theory for locally compact perturbations of Fredholm maps in Banach spaces

Furi, Massimo, Benevieri, Pierluigi . Abstract and Applied Analysis 2006. 2006 (64764) :-

Locate this article in:

Bibtex

@article{CIS-316679,
  Author = {Furi, Massimo and Benevieri, Pierluigi},
  Title = {A degree theory for locally compact perturbations of Fredholm maps in Banach spaces},
  Journal = {Abstract and Applied Analysis},
  Volume = {2006},
  Number = {64764},
  Year = {2006},
  Pages = {--},
  Keywords = {}
}

Similar articles